# SDR HEEA0015857

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 212070122009
- Condition: Out Of Tolerance
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR OUT OF TOLERANCE THROUGHOUT.
